# SDR FDEA201105211917

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104509
- Condition: Corroded
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 635 X=8, CORRODED.  CORROSION REMOVED IAW SRM 51-21-01, REV 46.  ORIGINAL THICKNESS : 0.100", MATERIAL REMOVED : 0.035" & REMAINING THICKNESS : 0.065" FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 101 REV 46.  SEAT TRACK CUT & REMOVED IAW SRM 53-00-52, FIG 101, REV 46 & SRM 51-31-01, REV 46.  HFEC INSP CARRIED OUT ON TRIMMED AREA FOUND NO CRACK.  SEAT TRACK, SPLICE & SPLICE PLATE FABRICATED IAW SRM53-00-52, FIG 201.  REPAIR NR1 REV 46.   TRIMMED AREA REPROTECTED. NEW FABRICATED REPAIR SEAT TRACK, SPLICE & SPLICE PLATE PROTECTED, PAINTED & INSTALLED.  REPAIRED AREA PAINTED.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
